zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized mixed equilibrium problem in Banach spaces. (English) Zbl 1178.47051
From the summary: This paper uses a hybrid algorithm to find a common element of the set of solutions to a generalized mixed equilibrium problem, the set of solutions to variational inequality problems, and the set of common fixed points for a finite family of quasi-φ-nonexpansive mappings in a uniformly smooth and strictly convex Banach space. As applications, we utilize our results to study an optimization problem.
MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47H05Monotone operators (with respect to duality) and generalizations
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47J20Inequalities involving nonlinear operators
References:
[1]Ceng, Lu-Chuan and Yao, Jen-Chih. A hybrid iterative scheme for mixed equilibrium problems and fixed point problems. J. Comput. Appl. Math. 214, 186–201 (2008) · Zbl 1143.65049 · doi:10.1016/j.cam.2007.02.022
[2]Browder, F. E. Existence and approximation of solutions of nonlinear variational inequalities. Proc. Natl. Acad. Sci. USA 56(4), 1080–1086 (1966) · Zbl 0148.13502 · doi:10.1073/pnas.56.4.1080
[3]Takahashi, W. and Zembayashi, K. Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces. Nonlinear Anal. 70(1), 45–57 (2008)
[4]Takahashi, S. and Takahashi, W. Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces. J. Math. Anal. Appl. 331(1), 506–515 (2007) · Zbl 1122.47056 · doi:10.1016/j.jmaa.2006.08.036
[5]Qin, X. L., Shang, M., and Su, Y. A general iterative method for equilibrium problem and fixed point problems in Hilbert spaces. Nonlinear Anal. 69(11), 3897–3909 (2008) · Zbl 1170.47044 · doi:10.1016/j.na.2007.10.025
[6]Cioranescu, I. Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Academic Publishers, Dordrecht (1990)
[7]Alber, Y. I. Metric and generalized projection operators in Banach spaces: properties and applications. Theory and Applications of Nonlinear Operators of Accretive and Monotone Type (ed. Kartosator, A. G.), Marcel Dekker, New York, 15–50 (1996)
[8]Kamimura, S. and Takahashi, W. Strong convergence of a proximal-type algorithm in a Banach space. SIAM J. Optim. 13(3), 938–945 (2002) · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[9]Matsushita, S. and Takahashi, W. Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces. Fixed Point Theory Appl. 67(6), 37–47 (2004) · Zbl 1088.47054 · doi:10.1155/S1687182004310089
[10]Nilsrakoo, W. and Saejung, S. Strong convergence to common fixed points of countable relatively quasi-nonexpansive mappings. Fixed Point Theory Appl. 2008, Article ID 312454, 19 pages (2008) DOI: 10.1155/2008/312454
[11]Blum, E. and Oettli, W. From optimization and variational inequalities to equilibrium problems. The Mathematics Student 63(1–4), 123–145 (1994)
[12]Xu, H. K. Inequalities in Banach spaces with applications. Nonlinear Anal. 16(12), 1127–1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K